# SDR GTIA1000152

- Difficulty date: November 11, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 15,644 hours, 7,497 cycles
- Engine: Iae V2524A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Bs 2936-2992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE LATERAL SHEAR PLATE FROM STA 2936 TO STA 2992, -Y120 DUE TO CORROSION OUT OF LIMITS.  FABRICATED SHEAR PLATE IAW APPROVED SPECIFICATION DOCUMENTED ON FORM MX FR 039.
